BibTeX record: journals/jlp/DelcherK89

download as .bib file

@article{DBLP:journals/jlp/DelcherK89,
  author    = {Arthur L. Delcher and
               Simon Kasif},
  title     = {Some Results on the Complexity of Exploiting Data Dependency in Parallel
               Logic Programs},
  journal   = {J. Log. Program.},
  year      = {1989},
  volume    = {6},
  number    = {3},
  pages     = {229--241},
  url       = {http://dx.doi.org/10.1016/0743-1066(89)90015-0},
  doi       = {10.1016/0743-1066(89)90015-0},
  timestamp = {Sat, 25 Oct 2014 21:19:05 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jlp/DelcherK89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}